Translator Disclaimer
November 2006 Generalized Hardy's theorem for the Jacobi transform
R. Daher, T. Kawazoe
Hiroshima Math. J. 36(3): 331-337 (November 2006). DOI: 10.32917/hmj/1171377076

Abstract

The classical Hardy theorem on $\rr$ was generalized by Miyachi and Bonami, Demange, and Jaming. In this paper we show that Miyachi's theorem and Bonami-Demange-Jaming's one can be reformulated for the Jacobi transform in terms of the heat kernel.

Citation

Download Citation

R. Daher. T. Kawazoe. "Generalized Hardy's theorem for the Jacobi transform." Hiroshima Math. J. 36 (3) 331 - 337, November 2006. https://doi.org/10.32917/hmj/1171377076

Information

Published: November 2006
First available in Project Euclid: 13 February 2007

zbMATH: 1125.43008
MathSciNet: MR2290660
Digital Object Identifier: 10.32917/hmj/1171377076

Subjects:
Primary: 33C45
Secondary: 22E30, 43A90

Rights: Copyright © 2006 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.36 • No. 3 • November 2006
Back to Top